# SDR 99ZZZM532

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part number: STIFFENER
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP SKIN INBOARD STIFFENER CRACKED AT FORWARD END BETWEEN RIBS 8/9.  REPLACED RIGHT WING TOP SKIN STIFFENER BETWEEN RIBS 8/9.  (M)
